# SDR CALA2013120993561

- Difficulty date: December 6, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 74,027 hours, 13,083 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOT AIR FROM VENTS NEAR SEAT 10A & FLOOR IS HOT.  REPLACED BROKEN AIR DUCT.
